|Tenofovir and Alopecia
Apr 28, 2006
I've been HIV-positive for years, with good response to therapy.
Two months later I lost all my hair, so she decided to withdraw the new drug, with the result of total recovery of my hair.
Is this normal? Has this side effect already been described with tenofovir?
Thank you in advance.
| Response from Dr. Henry
I have had only several patients (out of > 100 on tenofovir) link hair loss to tenofovir. It sometimes is hard to link one drug to the problem. 3TC and FTC also seem to cause hair loss in a small percentage of patients (< 2-5%). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Touching Dried Blood Worried I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
- Stinging Pain After Getting Head Worried I Have HIV
- Swollen Glands After Lap Dance Worried I Have HIV
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.